Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online
Ask a Urologist   »  

No urine, body tightening, taken insulin due to diabetes

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
My Age is 54 yrs height 5. 6' feet, my problem is i am a diabetic from last 12 yrs uses regular insulin since 2 yrs. from last 1 week i have been suffering a problem regarding urinal issue. my urine discharge has been stopped from last few days inspite of drinking lot of water no urination happens . My body has started tightening
Posted Tue, 8 May 2012 in Urinary and Bladder Problems
Answered by Dr. Mitaly 29 minutes later

Thanks for posting your query

No excretion of urine that is anuria can be due to pre renal,renal and post renal causes.

Pre renal anuraia is when there is shortage of fluids in the body due to dehydration,shock and ureter,urethra and bladder are fine.

Renal anuria is due to kidney issue which can be any stone producing obstruction,mass etc.

Post renal anuria is due to any obstruction in the lower urinary tract.

Since you have been drinking lots of water so dehydration does no seem to be there.It might be possible that the prostate is enlarged which is common at your age causing urine disorders.

You require immediate diagnostic investigations as Urine analysis,USG scan which will help in ruling out the exact cause.

Kindly visit a Urologist soon for evaluation so that appropriate treatment can be started.

Hope this answers your query.I will be available for follow up in case of doubt.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor